# SDR COMA0460631

- Difficulty date: November 21, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 27,176 hours, 25,960 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 066A
- Condition: Faulty
- Location: Hyd System
- Part time: 20,942 hours, 20,160 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5091 RECEIVED A LANDING GEAR DISGREE CAUTION AND NOSE DOOR WARNING INBOUND TO CRW.  CREW DECLARED AN EMERGENCY AND GEAR WAS EXTENDED MANUALLY.  REPLACED THE NR 3 HYDRAULIC RESERVOIR.
